# SDR DALA2024111811001

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986 Lbl 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0658528) CORROSION PASSENGER COMP. FLOOR BEAM STA 986 LBL 26 TO LBL46, WL 208. C/W ER/A 621727-14 REV ORIGINAL.
